Vol. 11, No. 5, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Transference of bilinear restriction estimates to quadratic variation norms and the Dirac–Klein–Gordon system

Timothy Candy and Sebastian Herr

Vol. 11 (2018), No. 5, 1171–1240

Firstly, bilinear Fourier restriction estimates — which are well known for free waves — are extended to adapted spaces of functions of bounded quadratic variation, under quantitative assumptions on the phase functions. This has applications to nonlinear dispersive equations, in particular in the presence of resonances. Secondly, critical global well-posedness and scattering results for massive Dirac–Klein–Gordon systems in dimension three are obtained, in resonant as well as in nonresonant regimes. The results apply to small initial data in scale-invariant Sobolev spaces exhibiting a small amount of angular regularity.

bilinear Fourier restriction, adapted function spaces, quadratic variation, atomic space, Dirac–Klein–Gordon system, resonance, global well-posedness, scattering
Mathematical Subject Classification 2010
Primary: 42B37, 35Q41
Secondary: 42B20, 42B10, 81Q05
Received: 9 May 2017
Revised: 19 October 2017
Accepted: 29 November 2017
Published: 11 April 2018
Timothy Candy
Universität Bielefeld
Fakultät für Mathematik
Sebastian Herr
Universität Bielefeld
Fakultät für Mathematik